# SDR ASAA0540686

- Difficulty date: November 22, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544556
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - RIGHT WING FUEL TANK RIB AT WBL 135.5 CRACKED AT STRINGER 52.  REPAIRED IAW ERO 5013, AND EA 5720-01283.  (M)
